vitamin supplement advice please

Hi! I would be really grateful if anyone could help with any extra vitamins or supplements I can take as I have been back to my doctor but she refuses to increase my levothyroxine although i should be on more because of my weight. I am currently on 100mg and my last test results were:

TSH 0.479 (0.270-4.2)

Free T4 17.06 (12-22)

Free T3 4.5 (3.1-6.8)

I have real problems with my thumb nails splitting down the middle and my body hair has all but disappeared. I have very scanty eyebrows and never need to shave under my arms anymore. What a picture!! I still have head hair! Tinnitus is terrible and

I find it impossible to lose weight although I eat healthily and very little so the doctor just advised to eat less! Any help with supplements would be great thank you.

2 Replies

oldestnewest
  • I am sorry you are still having symptoms. Maybe if your GP added some T3, it might be positive for you as your T3 is on the low side also. 100mcg is not a large dose. Doctors pay too much attention to the TSH rather than their patients symptoms. Your symptoms are common to hypo patients but sometimes body hair doesn't reappear.

    web.archive.org/web/2010103...

    web.archive.org/web/2010073...

    thyroiduk.org.uk/tuk/treatm...

  • whats vital is your GP tests

    Ferritin

    Folate

    B12

    Vit d3

    bwcause ALL OF THESE MUST BE halfway in their ranges otherwise levo cannot properly convert in the body to he T3 your vcells need

    along with correcting any of the above its wise to always take a really good multivitamin before bed

You may also like...